# SDR EISA97207

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR WILL NOT TEST.  (FOUND ON PRE-FLIGHT).  REMOVED AND REPLACED NR 1 SMOKE DETECTOR.  CHECKS OK IAW MM.  (X)
